应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2017, Vol. 33 Issue (1): 53-62    DOI: 10.1007/s10255-017-0634-9
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
On Optimal Proportional Reinsurance and Investment in a Hidden Markov Financial Market
Qing-bin MENG1, Xin ZHANG2, Jun-na BI3
1 School of Business, Renmin University of China, Beijing 100872, China;
2 Department of Mathematics, Southeast University, Nanjing, Jiangsu Province, 211189, China;
3 School of Finance and Statistics, East China;Normal University, Shanghai 200241, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9